Skip to Content
Amazon Basic Care Cold and Flu Relief, Daytime and Nighttime Combo Pack Softgels, Powerful Cold Medicine for Day and Night Multi-Symptom Relief, 48 Count(Pack of 1)

Price:

58.35 CA$


Earthborn Elements Creatine Monohydrate 200 Capsules, Pure & Undiluted, No Additives
Earthborn Elements Creatine Monohydrate 200 Capsules, Pure & Undiluted, No Additives
94.66 CA$
94.66 CA$
Immune Support, Energy Booster with Vitamin C, D3 and Zinc Supplement, Rhodiola Rosea, Reishi Mushroom Extract, Astragalus, Overall Wellness and Daily Habit - 60 Capsules
Immune Support, Energy Booster with Vitamin C, D3 and Zinc Supplement, Rhodiola Rosea, Reishi Mushroom Extract, Astragalus, Overall Wellness and Daily Habit - 60 Capsules
76.53 CA$
76.53 CA$

Amazon Basic Care Cold and Flu Relief, Daytime and Nighttime Combo Pack Softgels, Powerful Cold Medicine for Day and Night Multi-Symptom Relief, 48 Count(Pack of 1)

https://nutricity.ca/web/image/product.template/108712/image_1920?unique=de00b10
(0 review)
9 sold in last 24 hours
  • ACTIVE INGREDIENTS: Compare to the active ingredients in Vicks DayQuil Cold & Flu and Vicks NyQuil Cold & Flu
  • NON-DROWSY DAYTIME COLD AND FLU MEDICINE provides multi-symptom relief of headache, fever, sore throat, nasal congestion, cough, and minor aches and pains
  • NIGHTTIME COLD AND FLU MEDICINE provides multi-symptom relief of headache, fever, sore throat, sneezing, runny nose, cough, and minor aches and pains
  • PAIN RELIEVER AND FEVER REDUCER: Both Daytime and Nighttime cold medicine contain acetaminophen to help relieve aches, fever and sore throat
  • COLD AND FLU: Influenza (flu) and the common cold are respiratory illnesses caused by viruses. A cold medicine like Cold & Flu Relief Multi-Symptom Daytime/Nighttime can help

58.35 CA$ 58.35 CAD 58.35 CA$ Tax Included

Not Available For Sale

(1.22 CA$ / Units)
5 people are viewing this right now

  • Expiry Date
  • Product Benefits
  • Item Dimensions L X W X H
  • Specific Uses For Product
  • Active Ingredients
  • Product Type
  • Brand
  • Ingredients

This combination does not exist.

Contact Us
Medication Cold & Flu Relief
Active Ingredients Acetaminophen 325 Mg Pain Reliever/fever Reducer, Dextromethorphan Hbr 15 Mg Cough Suppressant, Doxylamine Succinate 6.25 Mg Antihistaminesee More
Ingredients Glycerin, Purified Water, Gelatin, Glycol, Fd&c Red No. 40, Povidone, Polyethylene Glycol, Fd&c Blue No. 1, Daytime Cold & Flu: Active Ingredients (in Each Softgel): Acetaminophen 325 Mg (pain Reliever/fever Reducer), Dextromethorphan Hbr 10 Mg, Edible Ink (may Contain This Ingredient), Fd&c Yellow No. 6, Sorbitol Sorbitan Solution., Dextromethorphan Hbr 15 Mg (cough Suppressant), Doxylamine Succinate 6.25 Mg
Expiry Date Apr 2027
Product Benefits Cold And Flu Control
Item Dimensions L X W X H 4.38 X 2 X 3.25 Inches
Specific Uses For Product Cold And Flu Relief
Product Type Medication
Brand Amazon Basic Care
  • Buy Two or More Offer

    Save 10% when you buy two or more items.

  • Next Purchase Offer
    Get 5% off your next purchase.
  • Delivery Offer

    Enjoy free delivery on orders above CA$ 250.

  • Ships From(Canada)
    Orders are processed and shipped from Toronto.
Delivery Detail
Estimate delivery times: 12-26 days (International).
3-6 days (Domestic)
Safe Checkout
Guaranteed Safe Checkout
Return Policy

30-Day Return Guarantee
Confidence-backed purchases with 30-day return support.

Free Return Pickup
Free return pickup available
We’ll handle returns from your doorstep at no extra cost.

 

Compare to the active ingredients in Vicks DayQuil Cold & Flu and Vicks NyQuil Cold & Flu. Basic Care Cold & Flu Relief Multi-Symptom Daytime/Nighttime Combo Pack Softgels provide powerful day or night relief. The Daytime Cold & Flu Relief is non-drowsy and helps to relieve headache, fever, sore throat, nasal congestion, cough, and minor aches and pains. The Nighttime Cold & Flu Relief helps relieve coughing, sniffles, and aches and pains. Both Daytime and Nighttime cold medicine contain acetaminophen, a pain reliever/fever reducer to help relieve aches, fever and sore throat. Alcohol free and Gluten free. Made in Canada.

Important information

Safety Information

Daytime/Nighttime Cold & Flu: Liver warning: These products contain acetaminophen. Severe liver damage may occur if you take: more than 4,000 mg of acetaminophen in 24 hours; with other drugs containing acetaminophen; 3 or more alcoholic drinks every day while using this product. Allergy alert: Acetaminophen may cause severe skin reactions. Symptoms may include: skin reddening; blisters; rash. If a skin reaction occurs, stop use and seek medical help right away. Sore throat warning: If sore throat is severe, lasts for more than 2 days, is accompanied or followed by fever, headache, rash, nausea, or vomiting, consult a doctor promptly. Do not use: with any other drug containing acetaminophen (prescription or nonprescription). If you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist. If you are now taking a prescription monoamine oxidase inhibitor (MAOI) (certain drugs for depression, psychiatric, or emotional conditions, or Parkinson's disease), or for 2 weeks after stopping the MAOI drug. If you do not know if your prescription drug contains an MAOI, ask a doctor or pharmacist before taking this product. If you have ever had an allergic reaction these products or any of their ingredients.

Ingredients

Daytime Cold & Flu: Active ingredients (in each softgel): Acetaminophen 325 mg (Pain reliever/fever reducer); Dextromethorphan HBr 10 mg (Cough suppressant); Phenylephrine HCl 5 mg (Nasal decongestant). Inactive ingredients: edible ink (may contain this ingredient), FD&C red no. 40, FD&C yellow no. 6, gelatin, glycerin, polyethylene glycol, povidone, propylene glycol, purified water, sorbitol sorbitan solution. --Nighttime Cold & Flu: Active ingredients (in each softgel): Acetaminophen 325 mg (Pain reliever/fever reducer); Dextromethorphan HBr 15 mg (Cough suppressant); Doxylamine succinate 6.25 mg (Antihistamine). Inactive ingredients: D&C yellow no. 10, edible ink (may contain this ingredient), FD&C blue no. 1, gelatin, glycerin, polyethylene glycol, povidone, propylene glycol, purified water, sorbitol sorbitan solution.

Directions

Daytime Cold & Flu Directions: take only as directed - see overdose warning. Do not exceed 4 doses per 24 hrs. Adults & children 12 yrs & over: 2 softgels with water every 4 hrs. Children 4 to under 12 yrs: ask a doctor. Children under 4 yrs: do not use. --Nighttime Cold & Flu Directions: take only as directed - see overdose warning. Do not exceed 4 doses per 24 hrs. Adults & children 12 yrs & over: 2 softgels with water every 6 hrs. Children 4 to under 12 yrs: ask a doctor. Children under 4 yrs: do not use.

Legal Disclaimer

Statements regarding dietary supplements have not been evaluated by the FDA and are not intended to diagnose, treat, cure, or prevent any disease or health condition.

Product Dimensions

4.38 x 2 x 3.25 inches; 3.84 ounces

Shipping & Delivery

At Nutricity, we aim to deliver your order as quickly and safely as possible.

Domestic Shipping :

Orders are typically delivered within 3–6 business days.

International Shipping:

Estimated delivery time is 12–26 business days, depending on the destination and customs processing.

You will receive a tracking number once your order has been dispatched. Delivery times may vary during holidays or due to unforeseen delays.

Similar Products
Accessory Products